On Quantum Interactive Proofs with Short Messages

Pereszlényi, Attila (2012) On Quantum Interactive Proofs with Short Messages. Chicago Journal of Theoretical Computer Science, 2012 (9). pp. 1-10. ISSN 1073-0486 10.4086/cjtcs.2012.009

[img] Text
cj12-09.pdf - Published Version

Download (237kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Attila Pereszlényi
Date Deposited: 15 Feb 2019 08:35
Last Modified: 16 Feb 2019 18:14
URI: http://eprints.sztaki.hu/id/eprint/9636

Update Item Update Item